# SDR KY7A20171018002

- Difficulty date: February 4, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 27,566 hours, 32,821 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  MX FOUND SHIMMED THE NLG STRUT TO ENSURE PROPER CLEARENCE OF THE RT ACTUATOR TO SIDE OF WHEEL WELL.
